# SDR USAA2013111200003

- Difficulty date: November 9, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 39,300 hours, 22,834 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N534640140
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR PANEL 151GF DELAMINATED.  R & R FLOOR PANEL IAW AMM 53-42-14-400-001A.
